Really tired and night sweats

Today is day 5 on Lexapro.  Praying that this tired feeling wears off.  I did not take a Xanax yesterday.  Very tired yesterday.  Last night was a little scary.  I woke up around 3:30pm and around 4pm I started having hot flashes and night sweats.  And i was dizzy and light headed and like my brain was foggy.  That lasted about an hour and I couldn't fall back asleep.  Maybe menopause is finally kicking in?  don't recall hot flashes as a side affect of Lexapro?  Had another hot flash this morning after I woke up.  I am so dead on my feet tired today and I have an appointment this afternoon at 1pm.  Water loss.  Hopefully not too bad.

Replies

deleted_user
deleted_user

Wish I could help. All I know is what my experience was with any kind of drugs for anxiety, outside of Xanax, and those experiences ere not good and not successful for me. But that\'s ME. I was trying different drugs for depression and anxiety as my marriage deteriorated. Nothing helped, everything had side effects. Then when it all blew up, when I found he was having an affair with one of my married employees, I strangely and immediately rejected all drugs except Xanax, which i used for night-time anxiety, as I wanted to \'feel\" everything, for some inexplicable reason. It was the worst time fo my life, but I survived it and eveyhting is all better now. I also think I was going through menopause during the last couple years of my marriage (have had hysterectomy, so hard to know for sure). In retrospect, the depression was all as a result of a bad marital relationship. The anxiety was that, plus just a generalized anxiety. I still use Xanax when needed, but only at night. I guess my point here is that I vhe been reading yoru journals and been afraid to say much, as I think this kind of thing is so personal and individual in terms of the problem and the solution. But I do understand some of it. And, for me, it took really identifying the probem, plus some non-drug efforts, to resolve most everything. The anxiety will still creep up on me in the middle of the night, sometimes, and I pop a Xanax and wait and then all is well! There is much more I can say, not sure how helpful talking abut a small part of my experience is to you, but hope you take some comfort from knowing I care and understand.
JoyceMarilyn
JoyceMarilyn

How long did you take it before. Will you get to a point where you get accustomed to it and the foggy feeling goes away?
Oh I recall the night sweats - off go the covers and the back on go the covers all night long! The hot flashes start from within and soon you are so hot!
Have you tried any mediation tapes? They might help.
ZECILKL
ZECILKL

Dizziness, nausea, dry mouth, fatigue, increased sweating, insomnia. side effects of lexapro.
http://depression.emedtv.com/lexapro/lexapro-side-effects.html is where i got this info. Hope it helps. Check out others to see if they agree.

Take care of yourself. Hope the appt. went well. thanks for your support.

I do hope you start feeling better soon. Hopefully you can get some sleep tonight.